Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 13, NWS Fort Worth, TX

April 29, 2009Montague County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 29, 2009, 11:09 AM CDT for Montague County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2009, 11:09 AM CDT (16:09 UTC)
Expired
Apr 29, 2009, 2:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Montague County, TX

The radar

The Altus AFB radar (KFDR), 131 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 1:34 PM CDTFLOODNocona, TXSTREET FLOODING...DELAYED REPORT RELAYED THROUGH SHERIFFS OFFICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1229 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS74 KFWD 291701
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 AM CDT WED APR 29 2009

TXC337-291900-
/O.CON.KFWD.FF.W.0013.000000T0000Z-090429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
1101 AM CDT WED APR 29 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
MONTAGUE COUNTY...

AT 1159 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN FROM RINGGOLD AND STONEBURG...TO 
NOCONA...TO NORTH OF SAINT JO. MOVEMENT WAS EAST AT 20 MPH.

RADAR ESTIMATES THAT NEARLY 4 INCHES OF RAIN HAS FALLEN NORTH OF 
NOCONA...IN THE LAKE NOCONA AND SPANISH FORT AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REMEMBER...TURN 
AROUND...DONT DROWN.

&&

LAT...LON 3396 9759 3391 9757 3392 9752 3390 9748
      3355 9748 3360 9797 3390 9798 3386 9786
      3389 9780 3397 9772 3399 9763

$$
3 follow-up statements
000 
WGUS54 KFWD 291609
FFWFWD
TXC337-291900-
/O.NEW.KFWD.FF.W.0013.090429T1609Z-090429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 AM CDT WED APR 29 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 200 PM CDT

* AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF NORTHERN
  MONTAGUE COUNTY. MOVEMENT WAS EAST AT 20 MPH. ADDITIONAL HEAVY
  RAIN WILL MOVE INTO THE WARNING AREA FROM CLAY COUNTY. RADAR
  INDICATES THAT 2 TO 3 INCHES OF RAIN HAS FALLEN IN NORTHERN
  MONTAGUE COUNTY...AND ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE
  THROUGH 200 PM.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...SAINT JO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF 
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. REMEMBER...TURN 
AROUND...DONT DROWN

&&

LAT...LON 3396 9759 3391 9757 3392 9752 3390 9748
      3355 9748 3360 9797 3390 9798 3386 9786
      3389 9780 3397 9772 3399 9763

$$
000 
WGUS74 KFWD 291821
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 PM CDT WED APR 29 2009

TXC337-291900-
/O.CON.KFWD.FF.W.0013.000000T0000Z-090429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
121 PM CDT WED APR 29 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
MONTAGUE COUNTY...

AT 118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF NORTHERN MONTAGUE COUNTY 
MOVING EAST AT 20 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN 
HAS ALREADY FALLEN...AND ADDITIONAL RAINFALL IS EXPECTED. ANOTHER 2 
TO 3 INCHES WILL BE POSSIBLE THROUGH 200 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE NOCONA AND ST. JO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3396 9759 3391 9757 3392 9752 3390 9748
      3355 9748 3360 9797 3390 9798 3386 9786
      3389 9780 3397 9772 3399 9763

$$


77/TLD
000 
WGUS74 KFWD 291906
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT WED APR 29 2009

TXC337-291915-
/O.EXP.KFWD.FF.W.0013.000000T0000Z-090429T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
206 PM CDT WED APR 29 2009

...THE FLASH FLOOD WARNING FOR MONTAGUE COUNTY EXPIRED AT 200 PM
CDT...

THE SHOWER AND THUNDERSTORM ACTIVITY HAS WEAKENED...ENDING THE THREAT
FOR HEAVY RAINFALL...THEREFORE THE FLASH FLOOD WARNING WAS ALLOWED 
TO EXPIRE.  HOWEVER...A FLOOD ADVISORY WILL BE ISSUED SHORTLY DUE TO 
RESIDUAL FLOODING.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3396 9759 3391 9757 3392 9752 3390 9748
      3355 9748 3360 9797 3390 9798 3386 9786
      3389 9780 3397 9772 3399 9763

$$


77/TLD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 9:45 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 29, 9:45 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
945 AM CDT WED APR 29 2009

.UPDATE...
AREA OF CONVECTION ALONG THE RED RIVER WILL CONTINUE MOVING EAST
AND HAS PROMPTED A NEW SEVERE THUNDERSTORM WATCH (#209) OVER THE
NE ZONES. IF STORMS ARE NOT CLEAR OF COOKE COUNTY BY 11 AM WE MAY
LOCALLY EXTEND THE FIRST WATCH (#208) THERE FOR AN HR OR SO. THIS
MORNINGS SOUNDING INDICATES A VERY MOIST AND FAIRLY UNSTABLE
ENVIRONMENT IN PLACE DESPITE WIDESPREAD CLOUD COVER. DAMAGING
WINDS AS WELL AS LARGE HAIL WILL BE A CONCERN WITH THESE CELLS.
SH/13

&&

.AVIATION...
CIGS HAVE BEEN UP/DOWN THIS A.M DUE TO INCRG VV/S ARRIVING FROM
THE W...AS DENOTED BY APPROACHING MCS ALONG THE WRN RED RIVER VLY.
AS S/W GETS CLOSER...SHD SEE ACTIVITY PER MDLS BUILDING SWD TWD
I-20 AND PSBLY PTS TO THE S...THO LESS CONFIDENCE THERE WITH MDLS
NOT IN AGREEMENT ON HOW FAR S. WILL HOLD TO THE 15Z-18Z TIME FRAME
AS BEST CHANCE FOR IFR CIGS W/TSRA AND GSTY WNDS/HVY RA. MCS WILL
DEPART E BY 20Z WITH VCSH/PROB30 FOR TSRA THRU 00Z THURS WITH PSBL
DESTABILIZATION ALFT. MVFR CAT CIGS BACK BY 06Z THURS/MIDNIGHT
TNGT WITH IFR AFTR 09Z THURS. SSELY FLOW 10-15 KTS TO CONT NEXT 24
HRS.

05/

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT WED APR 29 2009/
PERIOD OF ACTIVE WEATHER CONTINUES ACROSS NORTH TEXAS WITH ANOTHER
GOOD CHANCE FOR RAIN AND THUNDERSTORMS ACROSS THE REGION TODAY.
CURRENTLY A LARGE CLUSTER OF THUNDERSTORMS CONTINUES TO ORGANIZE
ACROSS SOUTHWEST OKLAHOMA INTO THE TEXAS PANHANDLE. THIS AREA OF
THUNDERSTORMS WILL CONTINUE TO EXPAND IN AREA AND SPREAD EASTWARD AS
ASCENT AHEAD OF S/W OVER SOUTHERN AZ/NM OVERSPREADS THE SOUTHERN
PLAINS THROUGH EARLY AFTERNOON. IN ADDITION...LOW LEVEL JET WILL
SPREAD EASTWARD OVER NORTH TEXAS BY LATE MORNING MAINTAINING
ONGOING CONVECTION IN THE MOIST UNCAPPED AIRMASS. FORECAST
SOUNDINGS INDICATE MODERATELY STEEP MID LEVEL LAPSE RATES WHICH
WILL SUPPORT A HAIL THREAT WITH THE STRONGEST STORMS. IF COMPLEX
TRACKS FARTHER SOUTHEAST ACROSS THE AREA LATER THIS MORNING...IT
IS LIKELY THAT ADDITIONAL CONVECTION LATER THIS AFTERNOON WILL
HAVE A DIFFICULT TIME DEVELOPING IN AN OVERALL WEAKLY FORCED
ENVIRONMENT. THINKING NOW IS THAT CURRENT AREA OF THUNDERSTORMS
WILL CONTINUE TO MOVE EAST...WITH NEW DEVELOPMENT OCCURRING
FARTHER SOUTH ACROSS NORTH TEXAS LATER THIS MORNING INTO THE
AFTERNOON. HAVE THEREFORE RAISED POPS TO LIKELY ACROSS THE
NORTHERN HALF OF THE AREA FOR TODAY. WHILE THERE WILL BE A THREAT
FOR SEVERE WEATHER...THINK THE BIGGER CONCERN WILL BE POTENTIAL
FOR HEAVY RAINFALL PRIMARILY NORTH OF INTERSTATE 20. PW VALUES
AROUND 1.8 INCHES COMBINED WITH A STEADY FLOW OF MOISTURE INTO
DEVELOPING THUNDERSTORMS WILL SUPPORT A HEAVY RAIN THREAT. WILL
NOT ISSUE A FLASH FLOOD WATCH ATTM AS FAVORED AREA FOR RAIN TODAY
HAS MISSED OUT ON THE HEAVIER RAINS OVER THE LAST SEVERAL DAYS BUT
THIS AREA WILL HAVE TO BE WATCHED CLOSELY.

THUNDERSTORM CHANCES WILL DECREASE TONIGHT AS FORCING FROM S/W
DEPARTS THE AREA TO THE NORTHEAST. THURSDAY INTO FRIDAY APPEARS TO
BE RELATIVELY QUIET WITH ONLY SOME ISOLATED POPS WITH WEAK RIPPLES
PASSING BY IN THE MID LEVEL FLOW. COLD FRONT SLIDES INTO THE
SOUTHERN PLAINS BY THE WEEKEND AND IT APPEARS THAT IT WILL STALL
OUT SOMEWHERE NEAR THE RED RIVER. WILL HAVE SOME 30/40 POPS ACROSS
THE AREA FOR SUNDAY. WITH NUMEROUS WEAK DISTURBANCES PASSING BY
AND SUFFICIENT MOISTURE...WILL HAVE AT LEAST SOME SLIGHT POPS INTO
EARLY NEXT WEEK. OTHERWISE...WITH ABUNDANT CLOUD COVER...TEMPS
WILL STAY IN CHECK WITH UPPER 70S AND 80S THROUGH EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  79  66  82  69  84 /  70  30  10  20  10
WACO, TX              77  68  81  67  84 /  50  20  10  20  10
PARIS, TX             75  64  80  66  81 /  70  40  20  20  20
DENTON, TX            75  67  81  67  83 /  70  40  10  20  20
MCKINNEY, TX          76  65  80  68  82 /  70  40  20  20  20
DALLAS, TX            78  66  81  70  84 /  70  30  20  20  10
TERRELL, TX           77  67  81  68  84 /  60  40  20  20  10
CORSICANA, TX         78  68  81  68  84 /  50  30  20  20  10
TEMPLE, TX            80  69  81  67  85 /  50  20  10  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/13
Hazardous weather outlook, Apr 29, 9:46 AM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT WED APR 29 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
946 AM CDT WED APR 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS TODAY AND TONIGHT. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE NORTHWESTERN
TWO-THIRDS OF NORTH TEXAS. LARGE HAIL...DAMAGING WINDS AND
LOCALIZED HEAVY RAINFALL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE EAST OF INTERSTATE 35
THURSDAY.

FRIDAY THROUGH MONDAY...THUNDERSTORM CHANCES WILL SPREAD FROM NORTH
TO SOUTH ALONG A COLD FRONT. THERE IS ALSO A CHANCE FOR THUNDERSTORMS
ON TUESDAY. OCCASIONAL STRONG TO SEVERE STORMS WITH LOCALLY HEAVY
RAINFALL ARE POSSIBLE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG THE RED RIVER THIS MORNING AND
ADDITIONAL ACTIVATION IS POSSIBLE ELSEWHERE THROUGHOUT THE DAY.

82/JLD

In the hours before

Special weather statement, Apr 29, 9:26 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 AM CDT WED APR 29 2009

TXZ091-291500-
MONTAGUE TX-
926 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN MONTAGUE COUNTY

AT 925 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES EAST OF WICHITA FALLS...MOVING SOUTHEAST
AT 25 MPH. THIS LINE OF STORMS WILL BEGIN TO AFFECT NORTHWESTERN
MONTAGUE COUNTY BY 945 AM CDT.

CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...NOCONA AND
STONEBURG.

HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
WEDNESDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3399 9767 3355 9765 3354 9799 3390 9799
      3386 9786 3389 9780
TIME...MOT...LOC 1425Z 296DEG 23KT 3393 9816

82/JLD
Special weather statement, Apr 29, 10:10 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 AM CDT WED APR 29 2009

TXZ091-291545-
MONTAGUE TX-
1010 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MONTAGUE COUNTY

AT 1011 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST
OF NOCONA TO 18 MILES WEST OF NOCONA...MOVING SOUTHEAST AT 25 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE NOCONA AND STONEBURG.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT
WEDNESDAY MORNING FOR NORTH CENTRAL TEXAS. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 400 PM CDT WEDNESDAY AFTERNOON FOR
NORTHEASTERN TEXAS.

LAT...LON 3399 9762 3397 9759 3391 9757 3393 9752
      3391 9747 3375 9748 3368 9772 3359 9798
      3390 9799 3386 9786 3389 9780 3399 9769
TIME...MOT...LOC 1511Z 322DEG 24KT 3398 9754 3378 9803
Special weather statement, Apr 29, 10:55 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1055 AM CDT WED APR 29 2009

TXZ092-291630-
COOKE TX-
1055 AM CDT WED APR 29 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COOKE COUNTY

AT 1055 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES EAST OF NOCONA...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
WEDNESDAY AFTERNOON FOR NORTHEASTERN TEXAS.

LAT...LON 3395 9694 3368 9695 3369 9748 3391 9748
      3384 9745 3383 9739 3389 9731 3388 9726
      3391 9719 3385 9716 3383 9720 3377 9719
      3373 9715 3373 9710 3380 9710 3382 9706
      3385 9709 3385 9702 3389 9699 3394 9700
TIME...MOT...LOC 1555Z 265DEG 20KT 3386 9745

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:01 PM CDTAreal Flood WarningFWDFreestone4 hr
Apr 28, 7:17 PM CDTAreal Flood WarningFWDRobertson3 hr
Apr 29, 8:43 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon37 hr
Apr 29, 9:26 AM CDTSpecial Weather StatementFWDMontague34 min
Apr 29, 10:10 AM CDTSpecial Weather StatementFWDMontague35 min
Apr 29, 10:17 AM CDTSevere Thunderstorm WarningFWDMontague73 min
Apr 29, 11:25 AM CDTSpecial Weather StatementFWDGrayson35 min
Apr 29, 11:40 AM CDTSpecial Weather StatementFWDCooke20 min
Apr 29, 11:57 AM CDTFlash Flood WarningFWDCooke3 hr
Apr 29, 12:18 PM CDTSpecial Weather StatementFWDGrayson27 min
Apr 29, 12:21 PM CDTSpecial Weather StatementFWDWise24 min
Apr 29, 12:24 PM CDTFlash Flood WarningFWDGrayson3 hr
Apr 29, 1:23 PM CDTSpecial Weather StatementFWDFannin, Lamar67 min
Apr 29, 1:47 PM CDTAreal Flood AdvisoryFWDFannin, Lamar3 hr
Apr 29, 2:12 PM CDTAreal Flood AdvisoryFWDMontague3 hr
Apr 29, 2:35 PM CDTSevere Thunderstorm WarningFWDMontague55 min
Apr 29, 2:50 PM CDTFlash Flood WarningFWDCooke, Montague3 hr
Apr 29, 3:00 PM CDTFlash Flood WarningFWDFannin, Grayson6 hr
Apr 29, 3:09 PM CDTSevere Thunderstorm WarningFWDCooke, Wise66 min
Apr 29, 3:29 PM CDTSevere Thunderstorm WarningFWDYoung61 min
Apr 29, 3:53 PM CDTAreal Flood AdvisoryFWDHopkins, Hunt3 hr
Apr 29, 4:28 PM CDTSevere Thunderstorm WarningFWDJack62 min
Apr 29, 5:33 PM CDTFlash Flood WarningFWDCooke, Montague3 hr
Apr 29, 5:48 PM CDTAreal Flood AdvisoryFWDJack, Wise3 hr
Apr 29, 6:05 PM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Apr 29, 6:10 PM CDTRiver Flood WarningFWDCooke14 hr
Apr 29, 6:28 PM CDTSpecial Weather StatementFWDMontague32 min
Apr 29, 6:30 PM CDTSevere Thunderstorm WarningFWDMontague33 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.